If you are experiencing problems downloading PDF or HTML fulltext, our helpdesk recommend clearing your browser cache and trying again. If you need help in clearing your cache, please click here . Still need help? Email help@ingentaconnect.com

Publisher: Elsevier

Related content
Volume 173, Number 3, 7 September 2002

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Explicit formulae for the rational L-S category of some homogeneous spaces
pp. 235-244(10)
Authors: Alexander, J.; Jessup, B.

Favourites:Add to Favourites

Equivalences of comodule categories for coalgebras over rings
pp. 245-271(27)
Author: Al-Takhman, K.

Favourites:Add to Favourites

Boundedness for surfaces on smooth fourfolds
pp. 273-279(7)
Authors: Ciliberto, C.; Di Gennaro, V.

Favourites:Add to Favourites

Extensions of semi-local rings sharing the same group of units
pp. 281-291(11)
Authors: de Souza Doering, A.M.; Lequain, Y.

Favourites:Add to Favourites

Beck's theorem for pseudo-monads
pp. 293-313(21)
Authors: Le Creurer, I.J.; Marmolejo, F.; Vitale, E.M.

Favourites:Add to Favourites

Hilbert's Theorem 90 and algebraic spaces
pp. 339-345(7)
Author: Schroer, S.

Favourites:Add to Favourites

Author index Volume 173
pp. 347-347(1)

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more